A Method for the Regularization of One Class of Dual Series Equations
Abstract
We propose a method for the regularization of one class of systems of dual series equations to which numerous problems in theoretical and mathematical physics are reduced.Downloads
Published
25.10.2001
Issue
Section
Research articles
How to Cite
Brovenko, A. V., et al. “A Method for the Regularization of One Class of Dual Series Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 10, Oct. 2001, pp. 1320-7, https://umj.imath.kiev.ua/index.php/umj/article/view/4351.